Multidimensional Schrödinger equations with Abelian potentials

V. M. Buchstaber, J. C. Eilbeck, V. Z. Enolskii, D. V. Leykin, M. Salerno

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

We consider two- and three-dimensional complex Schrödinger equations with Abelian potentials and a fixed energy level. The potential, wave function, and the spectral Bloch variety are calculated in terms of the Kleinian hyperelliptic functions associated with a genus two hyperelliptic curve. In the special case in two dimensions when the curve covers two elliptic curves, exactly solvable Schrödinger equations are constructed in terms of the elliptic functions of these curves. The solutions obtained are illustrated by a number of plots. © 2002 American Institute of Physics.

Original languageEnglish
Pages (from-to)2858-2881
Number of pages24
JournalJournal of Mathematical Physics
Volume43
Issue number6
DOIs
Publication statusPublished - Jun 2002

Fingerprint Dive into the research topics of 'Multidimensional Schrödinger equations with Abelian potentials'. Together they form a unique fingerprint.

Cite this